RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2005, Issue 12, Pages 114–124 (Mi at1480)  

This article is cited in 1 scientific paper (total in 1 paper)

Deterministic Systems

Sufficient conditions for nesting the reachable sets of two smooth control systems of constant rank and linear in phase variables

M. V. Topunov

Moscow State Institute of Steel and Alloys (Technological University)

Abstract: Sufficient conditions for nesting the reachable sets of smooth control systems of constant rank and linear in phase variables are formulated. Sets that are reachable from an arbitrary point in time $T$ and in a time not greater than $T$ are determined. Examples are given.

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2005, 66:12, 1972–1982

Bibliographic databases:

Document Type: Article
Presented by the member of Editorial Board: A. P. Kurdyukov

Received: 19.04.2005

Citation: M. V. Topunov, “Sufficient conditions for nesting the reachable sets of two smooth control systems of constant rank and linear in phase variables”, Avtomat. i Telemekh., 2005, no. 12, 114–124; Autom. Remote Control, 66:12 (2005), 1972–1982

Citation in format AMSBIB
\Bibitem{Top05}
\by M.~V.~Topunov
\paper Sufficient conditions for nesting the reachable sets of two smooth control systems of constant rank and linear in phase variables
\jour Avtomat. i Telemekh.
\yr 2005
\issue 12
\pages 114--124
\mathnet{http://mi.mathnet.ru/at1480}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2196467}
\zmath{https://zbmath.org/?q=an:1267.93016}
\elib{http://elibrary.ru/item.asp?id=16325478}
\transl
\jour Autom. Remote Control
\yr 2005
\vol 66
\issue 12
\pages 1972--1982
\crossref{https://doi.org/10.1007/s10513-005-0229-4}
\elib{http://elibrary.ru/item.asp?id=13483530}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-29144509617}


Linking options:
  • http://mi.mathnet.ru/eng/at1480
  • http://mi.mathnet.ru/eng/at/y2005/i12/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Topunov, “A class of $\mu$-commutative bilinear control systems”, Autom. Remote Control, 67:6 (2006), 933–944  mathnet  crossref  mathscinet  zmath  elib  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:150
    Full text:40
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019